# SDR FDEA201201180238

- Difficulty date: January 18, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 45,389 hours, 18,958 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996000200
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOOR PANEL NR 161JF FOUND DENTED ON SERVERAL LOCATIONS.  NEW FLOOR PANEL FABRICATED IAW DWG NR SRZ-25-005 REV J.  R & R IAW AMM  53-10-35, REV 52.1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
